Research Article Open Access

A Note on the Bivariate Lagrange Interpolation Polynomials

Dan Bărbosu

Abstract

The focus of the research is to obtain reccurence formulas for the bivariate Lagrange interpolation polynomials, similar to the reccurence formulas verified by the univariate Lagrange interpolation polynomials.

American Journal of Applied Sciences
Volume 5 No. 12, 2008, 1750-1753

DOI: https://doi.org/10.3844/ajassp.2008.1750.1753

Submitted On: 23 February 2008 Published On: 31 December 2008

How to Cite: Bărbosu, D. (2008). A Note on the Bivariate Lagrange Interpolation Polynomials. American Journal of Applied Sciences, 5(12), 1750-1753. https://doi.org/10.3844/ajassp.2008.1750.1753

  • 1,875 Views
  • 1,761 Downloads
  • 0 Citations

Download

Keywords

  • Bivariate (two dimensional) real valued function
  • divided differences
  • bivariate (two dimensional) divided differences
  • lagrange interpolation polynomials
  • bivariate lagrange interpolation polynomials